Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MissPiggy

8 Month Treatment on Roaccutane

I'm a little depressed...

8 month treatment on Roac 40/mg a day (I'm 60kg and 161cm) and everything was clearing out fine until the beginning of this week when suddenly, it felt like I was on my 2nd week of Roac again. I have 5 cysts on my face which freaken kills. And got cysts on my arm! I never even had cysts there to begin with.

What shall I do. My derm is stopping my course after the 9th month, because in his words "We can't go on Roaccutane forever...you won't ever be clear..."

Any advice?

Am I doomed to be ugly for life? :(

Edited by MissPiggy

Share this post


Link to post
Share on other sites

What a thing for him to say and it's not necessarily true. So many people have seen dramatic improvements AFTER the course. Personally, I developed two cysts on the back of my shoulder a couple of weeks after the course ended and got a little worried. After they cleared up, I've not had another cyst in almost 2 years. Try not to stress too much about it and just see what happens. Good luck to you.

Share this post


Link to post
Share on other sites

Yeh my derm is an a-hole. He really is. I pay him $100.00 everytime I see him and he tells me there's nothing else he can do for me and that when I get older it will go away then. He is pretty incompetent. He said to me that I SHOULD be keeping in track of how many 'boxes' of Roaccutane I've been taking. Well, you're the doctor, YOU should have kept in track.

Anyways, that keeps the hope alive at least I suppose...I'll just have to wait it out I suppose :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×